Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

General Forum
Start a New Topic 
Author
Comment
Testicle lumps after starting ADT

Hi fellas,
I'm worried about something which has recently appeared a few weeks after starting ADT.
I have very lumpy and sore testicles!
So before I run off to the DR, because I'm thinking it's caused by the Lucrin injection,
I was wondering if anybody else has experienced anything like this.
All my research suggests "testicular atrophy" as a possible side effect, but I can't find anything on lumps.

Cheers,

Lumpy! ( Mark )

Re: Testicle lumps after starting ADT

G'day Mark,
Lucrin can cause changes to testicular size but I am unaware of lumps being a side effect. It is of course entirely possible that you could have cysts. Anyway it would be in your best interest to see your GP ASAP.

best wishes,
john

Re: Testicle lumps after starting ADT

Hi John,

Thanks for your reply.

You are right of course, I need to get checked out ASAP.

Cheers,

Mark

Re: Testicle lumps after starting ADT

Hi John,
Testicle lumps have been diagnosed as Epididymitis, an infection of the part of the testicle called the Epididymis.
Hopefully antibiotics will clear it up.
Apparently, Prostate cancer greatly increases one's risk of developing this condition.
( I have recurrent Pca in the prostate after unsuccessful EBRT)

Cheers,
Mark

Re: Testicle lumps after starting ADT

All fine Mark and very treatable.

best wishes
john

RETURN TO HOME PAGE LINKS